Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An invariant approach to the theory of logarithmic Kodaira dimension of algebraic varieties

Author: Zhaohua Luo
Journal: Bull. Amer. Math. Soc. 19 (1988), 319-323
MSC (1985): Primary 14J99; Secondary 14C20
MathSciNet review: 940496
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • S. Iitaka, On logarithmic Kodaira dimension of algebraic varieties, Complex analysis and algebraic geometry, Iwanami Shoten, Tokyo, 1977, pp. 175–189. MR 0569688
  • Zhao Hua Luo, Kodaira dimension of algebraic function fields, Amer. J. Math. 109 (1987), no. 4, 669–693. MR 900035, DOI
  • Zhao Hua Luo, Ramification divisor of regular schemes, Proceedings of the International Symposium on Mathematics and Theoretical Physics (Guarujá, 1989) Sympos. Gaussiana Ser. A Math. Theoret. Phys., vol. 1, Inst. Gaussianum, Toronto, ON, 1990, pp. 308–334. MR 1138236
  • M. T. Sancho de Salas, Factorization theorem for birational morphisms and relations between the multiplicities, Géométrie algébrique et applications, I (La Rábida, 1984) Travaux en Cours, vol. 22, Hermann, Paris, 1987, pp. 211–218. MR 907915
  • Henning Stichtenoth, Über das Geschlecht eines inseparablen Funktionenkörpers, Manuscripta Math. 14 (1974), 173–182 (German, with English summary). MR 354678, DOI

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14J99, 14C20

Retrieve articles in all journals with MSC (1985): 14J99, 14C20

Additional Information